Qi, Feng (2025). “Some properties of the Catalan numbers”. 《Applicable Analysis and Discrete Mathematics》 (영어) 19 (1). doi:10.2298/AADM240130002Q. ISSN1452-8630.
maa.org
Koshy, Thomas; Salmassi, Mohammad (2006). “Parity and primality of Catalan numbers”(PDF). 《The College Mathematics Journal》 (영어) 37 (1): 52–53. 2021년 2월 9일에 원본 문서(PDF)에서 보존된 문서. 2020년 1월 26일에 확인함.
Koshy, Thomas; Salmassi, Mohammad (2006). “Parity and primality of Catalan numbers”(PDF). 《The College Mathematics Journal》 (영어) 37 (1): 52–53. 2021년 2월 9일에 원본 문서(PDF)에서 보존된 문서. 2020년 1월 26일에 확인함.